RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 3, Pages 331–346 (Mi mz7752)  

This article is cited in 2 scientific papers (total in 2 papers)

Two sufficient conditions for the univalence of analytic functions

V. P. Mikka

Kazan State University

Abstract: In this article we obtain sufficient conditions for the univalence of $n$-symmetric analytic functions in the region $|\zeta|>-1$ and in the disk $|\zeta|<-1$. We examine the question of univalent variation of functions analytic in $|\zeta|<-1$ and mapping $|\zeta|=1$ onto a contour with two zero angles. We give an application of these results to the fundamental converse boundary-value problems.

Full text: PDF file (1000 kB)

English version:
Mathematical Notes, 1976, 19:3, 199–208

Bibliographic databases:

UDC: 517
Received: 04.04.1972

Citation: V. P. Mikka, “Two sufficient conditions for the univalence of analytic functions”, Mat. Zametki, 19:3 (1976), 331–346; Math. Notes, 19:3 (1976), 199–208

Citation in format AMSBIB
\Bibitem{Mik76}
\by V.~P.~Mikka
\paper Two sufficient conditions for the univalence of analytic functions
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 3
\pages 331--346
\mathnet{http://mi.mathnet.ru/mz7752}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=409795}
\zmath{https://zbmath.org/?q=an:0355.30017}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 3
\pages 199--208
\crossref{https://doi.org/10.1007/BF01437852}


Linking options:
  • http://mi.mathnet.ru/eng/mz7752
  • http://mi.mathnet.ru/eng/mz/v19/i3/p331

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. F. Maier, “Podchinenie v nekotorykh klassakh analiticheskikh funktsii i odnolistnaya razreshimost obratnykh kraevykh zadach”, Konstr. teor. funkts. i funkts. anal., 5, Izd-vo Kazanskogo un-ta, Kazan, 1985, 61–72  mathnet  mathscinet  zmath
    2. V. P. Mikka, “On stationary points of the conformal radius of spiral domains”, Russian Math. (Iz. VUZ), 48:4 (2004), 36–47  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:149
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020